# SDR AALA202001159035

- Difficulty date: December 20, 2019
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 33,064 hours, 13,492 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A812638
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT SHIELD BETWEEN BS 492 AND BS 500A AT RBL 24. REPLACED SHIELD PER 51-00-05 AND SRM 51-40-02.
